I have ptsd. My traumatic event happened when i was 8 and i am now 19 and was only diagnosed a few months ago the first time i tried to get help. Things got harder and i dont want to live with it anymore so now im trying medication. I want to give this a real try and hope for a positive outcome like many have had but the side effects seem awful. So i was wondering what some ways are to cope with these side effects?
leticiamaria - may I ask what side effects you are having, and what, if any, other meds you are taking?? I have a friend who has been on Zoloft for almost a year and the only thing she has experienced on a negative effect is a few extra pounds. I, too, have PTSD and take no med for it. I am already on enough meds, that adding more is not in my best interest. PTSD is more of our reaction to some terrible thing that has happened to us. There is no pill to make us forget, but, finding coping skills is a much better way to deal with PTSD. A little something to help our anxiety due to PTSD is not out of order, but Zoloft with all the other meds out there. I think you would be better serviced by a different kind of med for this. What king of doctor is prescribing this for you?? A therapist or phychiatrist is more able to understand what you are dealing with, and therefore, more likely to find a med that best suits you. I only ask so many questions because I care. I have an open question in the PTSD group, if you care to, please check that out, and all the wonderful people that chimed in with their suggestions. I was given some wonderful advice... you may find something there that applies to you. Wishing you the best... Be well as can be...
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2013 • 3 answers
Posted 29 Oct 2015 • 2 answers
Posted 14 Nov 2015 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 28 Oct 2016 • 2 answers